International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

RETRACTED: Advancements in Multivariate Distribution Modeling: Introducing the Multivariate Kumaraswamy Exponential Pareto Distribution (MKEPD) Framework

  • Abdullah Ali H. Ahmadini

    Abstract

    This study aims to formulate a new probability distribution, called the Kumaraswamy Exponential Pareto distribution (KEPD), from the Exponential Pareto distribution (EP). This distribution was designed to be suitable for fitting real-life data by utilizing the Kumaraswamy family to create a novel continuous probability distribution approach. This study derived some properties of this new distribution and conducted a simulation study using different parameter combinations. The results of the simulation study demonstrated the impact of additional parameters on the suggested distribution. In real-life data applications, the suggested distribution exhibits a better fit than the existing Kumaraswamy Exponentiated Pareto Distribution (KEPD), Exponential Pareto Distribution (EP), and Exponential Distribution (Exp).
    ---------------------------------------------------
    ⚠️ **Retraction Note (May 26, 2025):**
    This article has been retracted due to an unresolved authorship dispute.

    How to Cite

    A. A. H. Ahmadini, RETRACTED: Advancements in Multivariate Distribution Modeling: Introducing the Multivariate Kumaraswamy Exponential Pareto Distribution (MKEPD) Framework, Int. J. Anal. Appl. 23 (2025), 48. https://doi.org/10.28924/2291-8639-23-2025-48

    BibTeX
    @article{Ahmadini2025,
      author  = {Ahmadini, Abdullah Ali H.},
      title   = {RETRACTED: Advancements in Multivariate Distribution Modeling: Introducing the Multivariate Kumaraswamy Exponential Pareto Distribution (MKEPD) Framework},
      journal = {Int. J. Anal. Appl.},
      volume  = {23},
      year    = {2025},
      pages   = {48},
      doi     = {10.28924/2291-8639-23-2025-48}
    }

    References

    • [1] M. Aldeni, C. Lee, F. Famoye, Families of Distributions Arising from the Quantile of Generalized Lambda Distribution, J. Stat. Distrib. Appl. 4 (2017), 25. https://doi.org/10.1186/s40488-017-0081-4.
    • [2] P. Kumaraswamy, A Generalized Probability Density Function for Double-Bounded Random Processes, J. Hydrol. 46 (1980), 79–88. https://doi.org/10.1016/0022-1694(80)90036-0.
    • [3] G.M. Cordeiro, M. De Castro, A New Family of Generalized Distributions, J. Stat. Comput. Simul. 81 (2011), 883–898. https://doi.org/10.1080/00949650903530745.
    • [4] A. Alzaatreh, C. Lee, F. Famoye, T-Normal Family of Distributions: A New Approach to Generalize the Normal Distribution, J. Stat. Distrib. Appl. 1 (2014), 16. https://doi.org/10.1186/2195-5832-1-16.
    • [5] A. Akinsete, F. Famoye, C. Lee, The Beta-Pareto Distribution, Statistics 42 (2008), 547–563. https://doi.org/10.1080/02331880801983876.
    • [6] E. Alshawarbeh, F. Famoye, C. Lee, Beta-Cauchy Distribution: Some Properties and Applications, J. Stat. Theory Appl. 12 (2013), 378. https://doi.org/10.2991/jsta.2013.12.4.5.
    • [7] A.A.H. Ahmadini, R. Singh, Y.S. Raghav, A. Kumari, Estimation of Population Mean Using Ranked Set Sampling in the Presence of Measurement Errors, Kuwait J. Sci. 51 (2024), 100236. https://doi.org/10.1016/j.kjs.2024.100236.
    • [8] Y.S. Raghav, R. Singh, R. Mishra, N.K. Adichawal, I. Ali, Efficient Classes of Robust Ratio Type Estimators of Mean and Variance in Adaptive Cluster Sampling, Int. J. Agric. Stat. Sci. 20 (2024), 173. https://doi.org/10.59467/IJASS.2024.20.173.
    • [9] A. Akinsete, F. Famoye, C. Lee, The Beta-Pareto Distribution, Statistics 42 (2008), 547–563. https://doi.org/10.1080/02331880801983876.
    • [10] A.A.K. Kareema, M.A. Boshi, Exponential Pareto Distribution, Math. Theory Model. 3 (2013), 135-146.
    • [11] Y.S. Raghav, A.A.H. Ahmadini, A.M. Mahnashi, K.U.I. Rather, Enhancing Estimation Efficiency with Proposed Estimator: A Comparative Analysis of Poisson Regression-Based Mean Estimators, Kuwait J. Sci. 52 (2025), 100282. https://doi.org/10.1016/j.kjs.2024.100282.
    • [12] M.A. Aljarrah, C. Lee, F. Famoye, On Generating T-X Family of Distributions Using Quantile Functions, J. Stat. Distrib. Appl. 1 (2014), 24. https://doi.org/10.1186/2195-5832-1-2.